# SDR UALA2013012800499

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 63,008 hours, 23,543 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Unsecure
- Location: O2 Mask
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SEATS 20DEF, OXYGEN MASK DOOR FELL OPEN DURING TAXI.  ACCOMPLISHED REPACK OF MASKS AND CONFIRMED GENERATOR DID NOT FIRE.  MASK DOOR LATCHED NORMALLY.  MANUAL MASK RELEASE OP CHECKS GOOD PER MM.
